, Volume 5, Issue 4, pp 516-527

Exact solutions of the radial Schrödinger equation for some physical potentials

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

By using an ansatz for the eigenfunction, we have obtained the exact analytical solutions of the radial Schrödinger equation for the pseudoharmonic and the Kratzer potentials in two dimensions. The bound-state solutions are easily calculated from this eigenfunction ansatz. The corresponding normalized wavefunctions are also obtained.